Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from dizziness and headaches with severe back pain

i have no idea what is wrong with me but ive done some looking around maybe my kidney? im 17 and im not super athletic but over the past few months ive been having issues with dizzyness and headaches then my lower right side n small of my back started hurting i thought it was in the muscle but its getting worse each day and as emmbaressing as it sounds last night while i was sleeping i think (i only say think cuz i have a puppy who has yet to be potty trained who sleeps with me..also im just hoping it was the puppy since i am way too old to be having these problems) i wet my bed and even as a child i wasnt a bed wetter. im scared and i hope someone knows whats wrong
Asked On : Wed, 27 Apr 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The cause of lower right side pain and bed wetting seems to be a stone in your right kidney which has caused infection in the urine and is leading to problems like bed wetting.You need to undergo an ultrasound scan and an X-ray KUB region. This will help in diagnosis.
Dr. Rakhi Tayal

Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor